# SDR USAA2011022890895

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 86,644 hours, 15,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL88910LH00
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C3 CHECK - ESCAPE PATH PHOTO LUMINESCENT STRIP/CLIP DAMAGED IN THE 1ST CLASS SECTION.  REPLACED ESCAPE PATH PHOTO LUMINESCENT STRIP/CLIP DAMAGED IN THE 1ST CLASS SECTION IAW DRAWING 12P2500301.
